Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Adaptive meshless centres and RBF stencils for Poisson equation

Davydov, Oleg and Oanh, Dang Thi (2011) Adaptive meshless centres and RBF stencils for Poisson equation. Journal of Computational Physics, 230 (2). pp. 287-304. ISSN 0021-9991

[img]
Preview
PDF - Draft Version
Download (386Kb) | Preview

    Abstract

    We consider adaptive meshless discretisation of the Dirichlet problem for Poisson equation based on numerical differentiation stencils obtained with the help of radial basis functions. New meshless stencil selection and adaptive refinement algorithms are proposed in 2D. Numerical experiments show that the accuracy of the solution is comparable with, and often better than that achieved by the mesh-based adaptive finite element method.

    Item type: Article
    ID code: 29136
    Keywords: adaptive methods, meshless methods, radial basis functions, poisson equation, Probabilities. Mathematical statistics, Physics and Astronomy (miscellaneous), Computer Science Applications
    Subjects: Science > Mathematics > Probabilities. Mathematical statistics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 07 Mar 2011 23:26
    Last modified: 02 May 2014 17:46
    URI: http://strathprints.strath.ac.uk/id/eprint/29136

    Actions (login required)

    View Item

    Fulltext Downloads: